On semiregularization of the density-type topologies / O semiregularyzacji topologii typu gęstościowego

Abstract

We show that for several density topologies the semi-regularization of the topology is the coarsest topology for which the functions approximately continuous with respect to the topology are continuous. We show various methods of proof of this property and ask for characterization of density topologies with this property.

Authors and Affiliations

Jacek Hejduk, Władysław Wilczyński, Wojciech Wojdowski

Keywords

Related Articles

Magnetoresistance in thin films uncluding thedomain / Magnetoopór w cienkich warstwach zawierających strukturę domenową

We have shown that the magnetoresistance of the domain structure present in the thin layer of iron is dependent on the relative ratio width of the domain wall to the length of the sample. Moreover magnetoresistance as a...

On special saturated sets / O specjalnych zbiorach nasyconych

In the paper the examples of sets which are ’nice’ in algebraical sense and saturated non-measurable with respect to the Lebesgue measure are considered. It is investigated under what conditions on measurable space those...

Estimates for approx-imations by Fourier sums, best approximations and best orthogonal trigonometric approximations of the classes of ψ, β ) differentiable functions / Oszacowania dla aproksymacji sumami Fouriera, najlepszych aproksymacji i najlepszych ortogonalnych trygonometrycznych aproksymacji klas funkcji różniczkowalnych

We obtain the exact-order estimates for approximations by Fourier sums, best ap- proximations and best orthogonal trigonometric approximations in metrics of spaces Ls, 1 ≤s < 1, of classes of 2 π -p eriodic functions, wh...

Some noncommutative rings constructed on the base of polynomials x² + tx + 1 and their zero divisors

For any Galois field F = GF(pn) we construct some ring extension R(F) of order p4n. Such construction may be applied also for any infinite field F with char F 6= 0. Then, for any element of R(F) we give necessary and suf...

On semiregularization of the density-type topologies / O semiregularyzacji topologii typu gęstościowego

We show that for several density topologies the semi-regularization of the topology is the coarsest topology for which the functions approximately continuous with respect to the topology are continuous. We show various m...

Download PDF file
  • EP ID EP191359
  • DOI -
  • Views 51
  • Downloads 0

How To Cite

Jacek Hejduk, Władysław Wilczyński, Wojciech Wojdowski (2016). On semiregularization of the density-type topologies / O semiregularyzacji topologii typu gęstościowego. Bulletin de la Société des sciences et des lettres de Łódź, Série: Recherches sur les déformations, 0(2), 91-103. https://europub.co.uk/articles/-A-191359